# SDR SWIA2020021848693

- Difficulty date: January 7, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK AT RBL 9R FROM F.S. 349.00 TO F.S. 485.00 HAS EVIDENCE OF CORROSION INSIDE OF CLAW       (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED SEAT TRACK PN: SH670-32159-1 R/H AT RBL 9R FROM F.S. 349.00 TO F.S. 485.00 REF CRJ 700 AMM
